Women Home > Vandazole Overdose
It is possible to use too much Vandazole (metronidazole vaginal gel), although there have not been any reported cases of an overdose with this product. The specific complications would depend on how much of the drug was used and if it was taken by mouth or applied vaginally. If an overdose does occur, treatment would likely consist of stopping the medication and treating any resulting symptoms.
Can You Use Too Much Vandazole?Vandazole® (metronidazole vaginal gel) is a prescription medication approved to treat bacterial vaginosis (BV). As with most medications, it is probably possible to use too much. The specific effects of an overdose would vary, depending on a number of factors, including the Vandazole dosage and how it was taken (applied as directed or taken by mouth).
Effects of an OverdoseThe effects of a Vandazole overdose are largely unknown, as there have not been any reported cases of overdoses with this product. The amount of metronidazole (the active ingredient) absorbed into the bloodstream is quite low when it is used vaginally, which limits the risks from an overdose. However, at least theoretically, enough of the drug could be absorbed to cause problems.
- Coordination problems.